MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, KETONE 50CT
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Ketone test strips were returned for evaluation.Evaluation in process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2021 to ensure the replacement products resolved the initial concern-able to establish contact with customer.Customer stated initial concern has been resolved and they are satisfied with the replacement.
 
Event or Problem Description
Consumer reported complaint for the ketone test strips.Customer stated she had purchased 100 count (two vials of 50) of the ketone test strips and one of the test strip vials had been partially open when received.Customer stated that the box/seal did not appear to be tampered with.The customer is using the product for the first time out of this package.Customer had tested using test strips from the vial (negative).The customer feels well and did not report any symptoms.No medical attention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 07-jan-2022: h3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: returned product was forwarded for internal evaluation.The packaging records were reviewed.The review of the work order showed no abnormalities.All the required sign offs for quality checks were completed by packaging and quality control.Due to the fact that ketone vials are manually packed it is believed that the vial became open after leaving trividia health facility.Ketone strips were returned for evaluation.Defect found on returned strips: physical defect of strips; discolored grey pads.Retention testing was performed using test strips from the same lot.Retention strips tested within 6 months passed within specifications.Root cause: rc-078: improperly shipped.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13014085
Report Number1000113657-2021-00779
Device Sequence Number11961185
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2022
Device Model NumberSTRIP, KETONE 50CT
Device Lot NumberAY615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2021
Is the Reporter a Health Professional? No
Distributor Facility Aware Date11/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown